# SDR CALA2013072990044

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 86,420 hours, 13,664 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030013
- Part serial: 2822
- Condition: Faulty
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCK LIGHT ON AT HIGH SPEED.  EICAS MESSAGE AILERON LOCKOUT DISPLAYED. OTBD AILERONS INDICATED NORMAL, LOCKED OUT.   ACCOMPLISH CHRONIC REVIEW. REPLACED RT AILERON LOCKOUT ACTUATOR IAW AMM, TEST PASSED.
